NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good afternoon, pls is it accurate to take blood syrup when taking malaria drugs cause i am feeling weak and having severe headache taking the malaria drugs"

    User Avatar
    A 21 years year old female asked:
    8 months ago
    Good afternoon, pls is it accurate to take blood syrup when taking malaria drugs cause i am feeling weak and having severe headache taking the malaria drugs
    Dr. Sunday E answered:
    8 months ago
    Sorry abt how u feel.Bcos most syrups contain Vit C,u need to avoid.Vit C interfers with d absorptn of one of d components.of d drug.U can use PCM for d headache.Try feeding well now.Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app